Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I am suffering from menopause and sever neck pain

I am 50 years female.since from 6 years I am suffering from menopause and sever neck pain.I took many medicine both alopathy,aurvedic medicine for no menopausal problems.but severly suffering from neck pain
Asked On : Wed, 10 Mar 2010
Answers:  2 Views:  609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome to HCM forum.Your problem seems to be severe cervical spondylitis.This is a chronic degenerative disorder due to aging,poor poetical habits and poor muscular strength in cervical muscles.Since this is a degenerative disorder it can't be cured.This can only be controlled and managed by proper use of medicines,physiotherapy and exercises.Consult a orthopedician for proper advice and guidance.Thanks and good luck.
Answered: Fri, 16 Dec 2011
I find this answer helpful
  Anonymous's Response

Neck spondylitis is a painful condition and what is to be done is mainly supportive treatments along with a good exercise to help you in the movements.

Answered: Sat, 13 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor